GMP Certified Acetaminophen Tablet & Paracetamol Tablet

Price $0.30 Compare
Min Order 10000 box
Shipping From Shandong, China
Popularity 210 people viewed
Quantity
+-
 

Qingdao Fraken International Trading Co., Ltd.

VIP   Audited Supplier 17 years
Profile Certified by SGS/BV
100mg, 125mg, 250mg, 500mg
Internal Medicine
For oral administration
Elderly, Children, Adult
Solid
Tablet
Inorganic Chemicals
Chemical Synthesis
Available
Available
Odorless
Available
Available
Available
Fraken
Bulk, Bottle, Blister
500mg
China
3003409000
Product Description
Paracetamol Tablet / Acetaminophen Tablet
1StandardBP/USP
2DosageParacetamol 100mg, 125mg, 250mg, 500mg per tablet
3PackingBulk, bottle, blister
4GMP&OEMavailable
5IndicationHeadache, Fever, Muscle aches, Arthritis, Backache, Toothaches, Colds
6DosesAdults including elderly and children over 12 years: 1 or 2 tablets every 4 to 6 hours as required, to a maximum of 8 tablets in a day.
Children 6-12 years: Half to 1 tablet every 4-6 hours as required, to a maximum of 4 tablets in a day.
Children under 6 years: Not recommended.

Paracetamol Tablets, also known as acetaminophen, are widely used analgesics and antipyretics. They're mainly used for the treatment of headaches, minor body aches and pains, although it's anti-inflammatory capabilities are weak (as such, it is not classified as an NSAID). Due to paracetamol's fever reducing properties, it is often used in flu and cold treatments. Paracetamol (acetaminophen) is a pain reliever and a fever reducer. The exact mechanism of action of is not known. Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. It relieves pain in mild arthritis but has no effect on the underlying inflammation and swelling of the joint.

 

Paracetamol 500mg Tablets contain the active ingredient paracetamol and are used for the relief of mild to moderate pain, including:

1rheumatic aches and pains
2neuralgia (severe nerve pain), period pain
3migraine, headache
4sore throat, toothache
5fevers, colds, flu and influenza.

Paracetamol + Diclofenac Sodium Tablet
1StandardBP
2DosageParacetamol 500 + Diclofenac Sodium50mg
3PackingBulk, bottle, blister
4GMP&OEMavailable
5IndicationDiclofenac is a NSAID (NSAID). Paracetamol is a pain reliever and antipyretic. When utilized together, the performance of paracetamol set in former and offers pain respite before the effects of diclofenac Na become established.
6DosesAdults including elderly and children over 12 years: 1 or 2 tablets every 4 to 6 hours as required, to a maximum of 8 tablets in a day.
Children 6-12 years: Half to 1 tablet every 4-6 hours as required, to a maximum of 4 tablets in a day.
Children under 6 years: Not recommended.


Ibuprofen + Paracetamol Tablets
1.Standard: BP
2.Dosage: Ibuprofen 200mg + Paracetamol 500mg
3.Packing: Bulk, bottle, blister

Ibuprofen & Paracetamol 200mg/500mg tablets contain two active ingredients (which make the medicine
work). These are Ibuprofen and Paracetamol.
Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).
NSAIDs work by reducing pain, reducing swelling and lowering high temperatures.
Paracetamol is an analgesic which works in a different way from ibuprofen to relieve pain and fever.
Ibuprofen & Paracetamol 200mg/500mg tablets are used for the temporary relief of mild to moderate pain
associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain
of non-serious arthritis, cold and flu symptoms, sore throat and fever.
 

Paracetamol Effervescent Tablet

1.Content:Paracetamol
2.Flavor:orange, lemon, raspberry, etc.
3.Weight:4g/tablet
4.Packing:10tablets/tube, 20tablets/tube

Storage:
Keep out of the reach and sight of children.
Store below 25° C in a dry place, protected from light.
Do not use Paracetamol tablets after the expiry date stated on the label/carton/bottle. The expiry date refers to the last day of that month.

*******************************************************************************
To get more information, just feel free to contact with us. Thanks.
Mr. Liu
Qingdao Fraken International Trading Co., Ltd
Address: RM1005 Post Mansion Yan'an Three road, Qingdao, China
Web: http://fraken.en.made-in-china.com




Message Type
* Message Content
* Name  
* Phone
* Email
* CAPTCHA